Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 43, NWS Tallahassee, FL

April 3, 2024Bay County, Florida

NWS Tallahassee, FL issued this tornado warning at Apr 3, 2024, 4:33 AM CDT for Bay County, Florida. It was in force for 27 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2024, 4:33 AM CDT (09:33 UTC)
Expired
Apr 3, 2024, 5:00 AM CDT
In force
27 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Bay County, FL

The radar

The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:39 AM CDTFUNNEL CLOUD1 Ese Tyndall Afb, FL
Apr 3, 4:39 AM CDTTSTM WND DMG1 N Bay Harbor, FLPowerline down.
Apr 3, 4:39 AM CDTMARINE TSTM WIND 471 Ene Parker, FLDavis Weather station near the coast gusted to 47 mph.
Apr 3, 4:42 AM CDTTSTM WND GST 531 Ese Tyndall Afb, FLTyndall AFB reported a 53 mph gust.
Apr 3, 4:42 AM CDTTSTM WND GST 671 Se Springfield, FL
Apr 3, 4:44 AM CDTTSTM WND GST 534 Ese Callaway, FLMesonet located near a dock reported a 53 mph wind gust.
Apr 3, 4:45 AM CDTTSTM WND DMGParker, FLDowned trees were reported in along E HWY 98 in the Parker area.
Apr 3, 4:46 AM CDTTSTM WND GST 601 Sse Callaway, FL
Apr 3, 4:55 AM CDTMARINE TSTM WIND 48Tyndall Afb, FLKPAM gusted to 48 mph.
Apr 3, 5:05 AM CDTMARINE TSTM WIND 53Tyndall Afb, FLKPAM gusted to 53 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

473 
WFUS52 KTAE 030933
TORTAE
FLC005-031015-
/O.NEW.KTAE.TO.W.0043.240403T0933Z-240403T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
433 AM CDT Wed Apr 3 2024

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Bay County in the Panhandle of Florida...

* Until 515 AM CDT.

* At 433 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Panama City, moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Callaway, Springfield, and Tyndall Air Force Base around 440 AM 
  CDT.

Other locations impacted by this tornadic thunderstorm include Beacon
Beach, Bay Harbor, Millville, Wetappo, Allanton, and Parker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3024 8539 3005 8539 3005 8538 3002 8539
      3001 8570 3005 8577 3011 8578
TIME...MOT...LOC 0933Z 255DEG 54KT 3009 8567 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
1 follow-up statement
874 
WWUS52 KTAE 031000
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
500 AM CDT Wed Apr 3 2024

FLC005-031009-
/O.CAN.KTAE.TO.W.0043.000000T0000Z-240403T1015Z/
Bay FL-
500 AM CDT Wed Apr 3 2024

...THE TORNADO WARNING FOR SOUTHEASTERN BAY COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, hail and damaging winds remain likely and a 
Severe Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until noon CDT for the Panhandle of
Florida.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeast Bay County.

&&

LAT...LON 3024 8539 3005 8539 3005 8538 3002 8539
      3001 8570 3005 8577 3011 8578
TIME...MOT...LOC 0958Z 255DEG 54KT 3019 8522 

$$

21-HANER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 1:55 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 3, 1:55 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
255 AM EDT Wed Apr 3 2024

...New SYNOPSIS, NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.MESOSCALE UPDATE FOR TONIGHT'S SEVERE WEATHER THREAT...
Issued at 905 PM EDT Tue Apr 2 2024

Bottom line: Severe weather remains possible through the overnight
hours into Wednesday morning. Everyone needs to have multiple ways
to receive warnings that will wake them up tonight into Wednesday
morning.

Mid-level water vapor imagery and SPC mesoanalysis shows the
parent trough over the western Great Lakes into the southern
Plains. There is a secondary shortwave diving south along the
western edge of this parent trough that will be something we have
to watch. The latest sounding from TAE shows a stout capping
inversion around 770 mb, but above that, mid-level laps rates are
around 7C/km. Deep layer shear is abundant as well.

We've seen some scattered showers develop over southeast Alabama
and the far western Florida Panhandle so far this evening, but the
better instability and better forcing remains off to our west and
north. Models continue to indicate that through the night, the
secondary shortwave will dive quickly to the south, giving us a
bit more forcing during the overnight hours with quickly dropping
500 mb heights (around 90-120 m within 6-12 hours), but this comes
later in the night. This should help cool some of our mid-levels
off, which may erode the cap somewhat. Additionally, guidance is
insistent on the low level jet strengthening over our forecast
area during the overnight to 45 to 60 knots. This will help
increase the low-level shear and enlarge our hodographs.

Given all this, the severe weather threat continues for our area.
It appears that this may materialize in discrete cells as it
enters our area, mostly over Alabama and Georgia. As it progresses
through our area and the next shortwave dives into the southeast,
we may see a reorganization and resurgence of storms near the
Flint and Apalachicola Rivers late in the night or early in the
morning, then continues eastward. The better environment overall
is across our Georgia counties, but severe weather remains
possible for the entire forecast area. The evening update
maintains the Enhanced Risk of severe weather (level 3 of 5) for
our Alabama and Georgia counties with a Slight Risk (level 2 of 5)
elsewhere. The main threats remain tornadoes (some possibly
strong), large hail, and damaging wind gusts.

Otherwise, timing still remains largely on track from the previous
forecast. Temperatures were adjusted as it doesn't really appear
we'll cool off too much more thanks to increasing warm air
advection through the night.

&&

.SYNOPSIS...
Issued at 250 AM EDT Wed Apr 3 2024

Severe weather threat to continue into this afternoon with damaging
winds, tornadoes, and hail possible.

An extended period of dry weather arrives in the wake of a cold
front from mid-week through the weekend.

A warming trend kicks off early next week.

&&

.NEAR TERM...
(Today and tonight)
Issued at 250 AM EDT Wed Apr 3 2024

The main concern will be the passage of a broken line of strong to
severe thunderstorms across the service area this morning.

At 2 AM EDT, a cold front was entering central Alabama from the
northwest. In advance of the front, a broken line of strong to
severe thunderstorms was on the cusp of entering our southeast
Alabama counties. The air mass in advance of the line was moderately
unstable, with an axis of mixed-layer CAPE around 1500 J/kg. VAD
wind profiles from EVX and EOX radars show a robust southwesterly
low-level jet of 45-50 knots in the 2,000-3,000 foot layer. SPC
mesoanalysis page shows the Significant Tornado Parameter in the pre-
storm environment to be 2-3, reflecting strong kinematics beneath
500 mb westerly flow of 60-70 knots. The 06z TAE sounding showed a
strong cap around 8,000 feet, with steep lapse rates above the cap.
Strong height falls and large-scale lift will erode this cap during
the pre-dawn hours. So an uptick in storm strength, intensity, and
severe potential is expected during the pre-dawn hours. By sunrise,
the strongest storms should be over between Tallahassee and
Valdosta, as well as the I-75 corridor of Georgia. Storms should
exit past the Lower Suwannee Valley late this morning.

Speaking of the low-level jet, it has shown signs of surfacing
recently, with non-convective 40+ mph gusts recently at Marianna and
Donalsonville. Have posted a Wind Advisory from these areas in a
swatch to the east and northeast until about sunrise.

Once storms exit, gust west and northwest winds will follow this
afternoon. Clouds will lift and scatter out, and a drier air mass
will filter in. Winds will stay up tonight, keeping the cool air
advecting in but preventing radiational cooling. Nonetheless, a cool
night with lows in the 40s will prevail, except near 50 along the
immediate coast.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 250 AM EDT Wed Apr 3 2024

Cool and dry conditions prevail through the short-term period thanks
to Eastern US troughing aloft and prevailing surface high pressure.
Temperatures are forecast to be below-normal for early April with a
stable post-frontal airmass in place - highs in the upper 60s/low
70s & lows in the 40s.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 250 AM EDT Wed Apr 3 2024

Ridging slides in from the west in response to the aforementioned
trough shifting off the Atlantic coast this weekend. Forecast
Saturday-Sunday morning lows are in the 40s, then increase to the
50s. The pattern shift change kicks off a warming trend early next
week with high temperatures rebounding to the upper 70s/low 80s by
Sunday. Come Monday, an upstream Northern Plains trough breaks down
the ridge and sends a front our way. These features prompt returning
rain chances to conclude the long-term period.

&&

.AVIATION...
(06Z TAFS)
Issued at 250 AM EDT Wed Apr 3 2024

The main concern will be the passage of a broken line, or perhaps
multiple broken lines, of strong to severe thunderstorms this
morning. In addition, moist southerly flow in advance of the storms
has brought up IFR ceilings for our FL terminals, with DHN, ABY, and
VLD likely to have their ceilings drop a bit more.

Once storms pass east, a little trailing stratiform rain is
possible. Ceilings will start to steadily lift as drier air starts
to filter in behind a cold front. More robust scattering is expected
during the late morning. Gusty west winds will prevail during
daylight hours.

&&

.MARINE...
Issued at 250 AM EDT Wed Apr 3 2024

Scattered showers and thunderstorms attendant to a passing cold
front will pose a gusty wind, waterspout, and hail threat into
tomorrow afternoon. Initially onshore breezy winds quickly turning
out of the northwest after frontal passage will make for advisory
level conditions. A lingering tight pressure gradient in the wake of
this system keeps hazardous boating in place until at least late
Thursday or early Friday.

&&

.FIRE WEATHER...
Issued at 250 AM EDT Wed Apr 3 2024

A cold front will pass the districts this morning, preceded by a
line of strong to severe thunderstorms. Following the front late
this morning, gusty winds will usher in a drier air mass and a
deep mixed layer. This will lead to high dispersion spreading into
districts along and west of the Flint and Apalachicola Rivers
this afternoon. These conditions will overspread the entire region
on Thursday and Friday. A dry air mass will also filter into the
region this afternoon, with widespread Min RH values of 25 to 35
percent on Thursday and Friday. &&

.HYDROLOGY...
Issued at 250 AM EDT Wed Apr 3 2024

Outside of potential pockets of heavy rainfall from the overnight
Tuesday/early Wednesday system, there are no hydrologic concerns. An
extended period of dry weather is expected thereafter, into early
next week. Looking at rivers, a few in the Ochlockonee & Suwannee
basins remain in action stage, but are mostly on a downward
trajectory.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  49  71  46 / 100   0   0   0
Panama City   70  53  70  50 /  60   0   0   0
Dothan        68  45  68  43 /  20   0   0   0
Albany        69  46  68  42 /  70   0   0   0
Valdosta      72  49  69  45 / 100   0   0   0
Cross City    73  52  70  48 /  90   0   0   0
Apalachicola  70  55  67  52 /  90   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM CDT this morning for FLZ011.

     High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...Wind Advisory until 8 AM EDT this morning for GAZ125>129-143>146-
     155>157.

AL...None.
GM...Small Craft Advisory until 11 PM EDT /10 PM CDT/ Thursday for
     GMZ730-750-752-755-765-770-772-775.

&&

MESOSCALE UPDATE...Young
SYNOPSIS...IG3
NEAR TERM...Haner
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Haner
MARINE...IG3
FIRE WEATHER...Haner
HYDROLOGY...IG3

In the hours before

Special weather statement, Apr 3, 3:06 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
306 AM CDT Wed Apr 3 2024

ALZ068-030830-
Geneva AL-
306 AM CDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN GENEVA COUNTY THROUGH
330 AM CDT...

At 306 AM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Geneva, Hartford, Slocomb, Malvern, Black, Fadette, Kellys
Crossroads, Eunola, Dundee, Geneva Municipal A/P, Vaughanville,
Merritts Crossroads, Hendrix Crossroad, Light, Somerset, and
Thurston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.

&&

LAT...LON 3120 8552 3112 8548 3100 8549 3099 8600
      3101 8601
TIME...MOT...LOC 0806Z 249DEG 25KT 3094 8591

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

21-HANER
Special weather statement, Apr 3, 3:16 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
416 AM EDT Wed Apr 3 2024

FLZ012-108-112-030845-
Coastal Bay FL-Inland Bay FL-South Walton FL-
416 AM EDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BAY COUNTY THROUGH 445
AM EDT/345 AM CDT/...

At 416 AM EDT/316 AM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles west of Panama City Beach, moving northeast at
45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, St Andrews State Park, Southport, Cedar Grove, Dirego
Park, College Station, Gulf Resort Beach, West Panama City, Bahama
Beach, Biltmore Beach, Sunnyside, Brannonville, Millville, Vicksburg,
and West Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3044 8576 3044 8567 3016 8553 3010 8585
      3022 8605 3024 8612
TIME...MOT...LOC 0816Z 247DEG 38KT 3017 8605

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

21-HANER
Special weather statement, Apr 3, 3:25 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
325 AM CDT Wed Apr 3 2024

ALZ068-069-FLZ009-011-030900-
Geneva AL-Houston AL-Holmes FL-Jackson FL-
325 AM CDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN GENEVA...CENTRAL
HOUSTON...NORTHWESTERN JACKSON AND NORTHEASTERN HOLMES COUNTIES
THROUGH 400 AM CDT...

At 325 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Geneva, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cottonwood, Graceville, Dothan, Hartford, Taylor, Ashford, Slocomb,
Cowarts, Webb, Kinsey, Malvern, Rehobeth, Avon, Esto, Madrid,
Campbellton, Noma, Black, Memphis, and Kellys Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.

&&

LAT...LON 3099 8592 3130 8531 3100 8513 3080 8582
TIME...MOT...LOC 0825Z 247DEG 51KT 3094 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

21-HANER
Special weather statement, Apr 3, 4:13 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
513 AM EDT Wed Apr 3 2024

GAZ126>128-031000-
Worth GA-Lee GA-Turner GA-
513 AM EDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN TURNER...EASTERN LEE AND
NORTHERN WORTH COUNTIES THROUGH 600 AM EDT...

At 513 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Leesburg, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashburn, Leesburg, Albany, Worth, Terrell, Sycamore, Warwick, Chokee,
Stocks, Sibley, Starksville, Coverdale, Hobby, Turner Co Airport,
Philema, Dakota, Doles, Mossy Dell, and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM EDT for south central
and southwestern Georgia.

&&

LAT...LON 3191 8393 3186 8393 3184 8394 3184 8386
      3182 8385 3183 8384 3181 8383 3180 8380
      3180 8362 3161 8363 3162 8400 3163 8401
      3165 8399 3165 8403 3162 8405 3162 8417
      3191 8413
TIME...MOT...LOC 0913Z 263DEG 49KT 3173 8405

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Apr 3, 4:28 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
528 AM EDT Wed Apr 3 2024

ALZ069-GAZ142>144-031015-
Houston AL-Miller GA-Baker GA-Early GA-
528 AM EDT Wed Apr 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HOUSTON...MILLER...
SOUTHWESTERN BAKER AND CENTRAL EARLY COUNTIES THROUGH 615 AM EDT/515
AM CDT/...

At 528 AM EDT/428 AM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles southeast of Columbia, or 10 miles south of
Blakely, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Columbia, Centerville, Gordon, Damascus, Mayhaw, Rock Hill,
Mimsville, Farley Nuclear Plant, Hentown, Bellview, Hilton, Howards
Mill, Crestview, Hoggard Mill, Cuba, Hawkinstown, Killarney, Harmony
Church Rd/hwy 45, and Cedar Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM EDT/700 AM CDT/ for
southeastern Alabama...and southwestern Georgia.

&&

LAT...LON 3137 8442 3119 8443 3117 8446 3117 8447
      3116 8448 3114 8448 3112 8512 3131 8511
      3131 8509 3132 8508
TIME...MOT...LOC 0928Z 263DEG 49KT 3123 8498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Apr 3, 4:31 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
531 AM EDT Wed Apr 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 AM     Tstm Wnd Dmg     2 SSW Southern Junction 31.01N 85.48W
04/03/2024                   Houston            AL   911 Call Center

            Reports of downed trees along 109 near the
            FL and AL state lines. Location estimated.

&&

KR

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:10 AM CDTSpecial Marine WarningTAE65 min
Apr 3, 1:32 AM CDTSpecial Weather StatementTAEBay28 min
Apr 3, 1:43 AM CDTWind AdvisoryTAEJackson5 hr
Apr 3, 2:34 AM CDTSpecial Weather StatementTAEWalton26 min
Apr 3, 2:45 AM CDTSpecial Marine WarningTAE60 min
Apr 3, 2:58 AM CDTSpecial Weather StatementTAEHolmes, Walton32 min
Apr 3, 3:16 AM CDTSpecial Weather StatementTAEBay29 min
Apr 3, 3:25 AM CDTSpecial Weather StatementTAEHolmes35 min
Apr 3, 3:30 AM CDTSpecial Marine WarningTAE60 min
Apr 3, 4:14 AM CDTSpecial Marine WarningTAE2 hr
Apr 3, 4:20 AM CDTSevere Thunderstorm WarningTAEBay, Gulf55 min
Apr 3, 5:07 AM CDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla83 min
Apr 3, 5:07 AM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty53 min
Apr 3, 5:52 AM CDTSpecial Marine WarningTAE113 min
Apr 3, 5:54 AM CDTSpecial Marine WarningTAE96 min
Apr 3, 6:12 AM CDTSpecial Weather StatementTAEJefferson63 min
Apr 3, 7:12 AM CDTSpecial Weather StatementTAEMadison, Taylor63 min
Apr 3, 7:46 AM CDTSpecial Marine WarningTAE3 hr
Apr 3, 8:37 AM CDTSpecial Weather StatementTAEDixie, Lafayette53 min
Apr 3, 9:28 AM CDTSpecial Weather StatementTAEDixie62 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.